Pacific Journal of Mathematics

Distribution of round-off errors for running averages.

A. M. Gleason and R. E. Greenwood

Article information

Source
Pacific J. Math., Volume 3, Number 3 (1953), 605-611.

Dates
First available in Project Euclid: 14 December 2004

Permanent link to this document
https://projecteuclid.org/euclid.pjm/1103051331

Mathematical Reviews number (MathSciNet)
MR0056860

Zentralblatt MATH identifier
0051.10401

Subjects
Primary: 60.0X

Citation

Greenwood, R. E.; Gleason, A. M. Distribution of round-off errors for running averages. Pacific J. Math. 3 (1953), no. 3, 605--611. https://projecteuclid.org/euclid.pjm/1103051331


Export citation

References

  • [1] E. C. Titchmarsh, Theory of Fourier integrals, 2nd edition, Oxford, 1948.
  • [2] M. G. Kendall, The advanced theory of statistics,volume 1, 4th edition, London, 1948.